... left it in for three weeks, and took it out for one week, but I didn't start my period on the week it was out. I did have sex within the first two weeks of putting it in, but used condoms. I'm supposed to put my nuvaring back in tomorrow. Is this normal? Will I just not have a period this month? Any advice? Thanks in advance
It can happen with hormonal birth control. Just put the ring back in when its due. If you don't have a period next time you take it out, then do a pregnancy test, but its most likely just the hormones.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2013 • 1 answer
Updated 18 Apr 2017 • 2 answers
Updated 28 Aug 2014 • 2 answers
Updated 12 Nov 2014 • 2 answers
Updated 2 Mar 2017 • 1 answer